# SDR UIEA2019052204269

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 99,268 hours, 19,194 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311U2060124
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 PYLON 482EL 1 EA LOCK INDICATOR FOUND ELONGATED. ( #4 PYLON 482EL PNL P/N: 311U2060-124 FABRICATED AND REPLACED IAW RI-54-50-13561 REV. A.  )
